Strictly passive suppression of limit cycles in direct form digital filters with saturation nonlinearity: Linear matrix inequality approach

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

In this paper, we propose a new linear matrix inequality criterion for suppression of limit cycles in state-space direct form digital filters with saturation arithmetic and external interference via a passivity approach. The passive approach is employed to reduce the effect of external interference on the digital filter. The criterion guarantees not only asymptotic stability but also passivity from the external interference to the output vector. This criterion is in the form of linear matrix inequality; hence, it is computationally tractable. An example shows the effectiveness of the proposed criterion.

Original languageEnglish
Pages (from-to)2449-2455
Number of pages7
JournalMathematical Methods in the Applied Sciences
Volume36
Issue number18
DOIs
Publication statusPublished - 2013 Dec

Keywords

  • asymptotic stability
  • digital filters
  • finite wordlength effect
  • linear matrix inequality (LMI)
  • passivity

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint Dive into the research topics of 'Strictly passive suppression of limit cycles in direct form digital filters with saturation nonlinearity: Linear matrix inequality approach'. Together they form a unique fingerprint.

  • Cite this